Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 169, Number 6, Pages 1250–1253 (Mi dan32491)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

The $L_p$-estimates of a certain class of non-isotropically singular integrals

O. V. Besov, V. P. Il'in, P. I. Lizorkin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (515 kB)

Bibliographic databases:
UDC: 517.948.5
Presented: Л. С. Понтрягин
Received: 18.11.1965

Citation: O. V. Besov, V. P. Il'in, P. I. Lizorkin, “The $L_p$-estimates of a certain class of non-isotropically singular integrals”, Dokl. Akad. Nauk SSSR, 169:6 (1966), 1250–1253

Citation in format AMSBIB
\Bibitem{BesIliLiz66}
\by O.~V.~Besov, V.~P.~Il'in, P.~I.~Lizorkin
\paper The $L_p$-estimates of a certain class of non-isotropically singular integrals
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 169
\issue 6
\pages 1250--1253
\mathnet{http://mi.mathnet.ru/dan32491}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0211221}
\zmath{https://zbmath.org/?q=an:0158.12903}


Linking options:
  • http://mi.mathnet.ru/eng/dan32491
  • http://mi.mathnet.ru/eng/dan/v169/i6/p1250

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    2. S. S. Ajiev, “On the Boundedness of Singular Integral Operators. I”, Proc. Steklov Inst. Math., 243 (2003), 11–38  mathnet  mathscinet  zmath
    3. A. Akbulut, I. Ekincioglu, A. Serbetci, T. Tararykova, “Boundedness of the anisotropic fractional maximal operator in anisotropic local Morrey-type spaces”, Eurasian Math. J., 2:2 (2011), 5–30  mathnet  mathscinet  zmath
    4. A. Akbulut, V. S. Guliev, Sh. A. Muradova, “On the boundedness of the anisotropic fractional maximal operator from anisotropic complementary Morrey-type spaces to anisotropic Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 7–20  mathnet  mathscinet  zmath
    5. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. II”, Eurasian Math. J., 4:1 (2013), 21–45  mathnet  mathscinet  zmath
    6. D. M. Stolyarov, “Weakly Canceling Operators and Singular Integrals”, Proc. Steklov Inst. Math., 312 (2021), 249–260  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:101
    Full text:52

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021